Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Feeling weak and tired, pins and needles in arms and legs, chest pain, pink marks on back of hands and feet. Reasons ?

well basically ive not been feeling too well lately. Ive been feeling weak and tired, Im getting pins and needles in my arms and legs, pain on the right side of the chest wall front and back in the same place, and Ive developed little pink marks on the back of my hands and feet . I m not sure what this could be or even if all of it is linked
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

There are lot of causes of tiredness. It could be nutritional like anemia. Many systemic illnesses can cause such problems. Thorough physical examination is required to identify the cause of the problem and to comment if there is any relationship with the other problem that you are facing.

Continue to ask further queries as required.
Hope this helps.
Take care.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor